Zdzisław Dzedzej - strona domowa


menu

[Strona główna]

[Nauka]

[Dydaktyka]

[Konsultacje]

[Seminarium Doktoranckie]

[Formularz kontaktowy]

[Linki]


Zainteresowania

  • Odwzorowania wielowartościowe
  • Układy dynamiczne
  • Teoria punktów stałych.


"Circle Limit III" - M.C. Escher - 1959

Publikacje

    autoreferat
  • Z. Dzedzej, Module structure in Conley index theory with some applications, Banach Center Publications, 101(2014), 59-76
  • Z. Dzedzej, W. Kryszewski, Selections and approximations of convex-valued equivariant mappings, Topol. Meth. in Nonlin. Analysis 40(2012), 381-414
  • Z. Dzedzej, Equivariant degree of convex-valued maps applied to set-valued BVP, Cent. Eur. J. Math. 10(2012),2173-2186
  • Z. Dzedzej, K. Gęba, W. Uss, Conley index, cup-length and bifurcation, J. of Fixed Point Theory and Appl. 10(2011), 233-252
  • Z Dzedzej, G. Gabor, On homotopy Conley index for multivalued flows in Hilbert spaces, Top. Meth. in Nonlin. Analysis 38(2011), 187-205
  • Z. Dzedzej, Conley tye index and Hamiltonian inclusions, Acta Univ. Palacki. Olomuc. Fac. rer.nat., Mathematica 49, 1(2010), 33-47
  • Z. Dzedzej, W. Kryszewski, Conley type index applied to Hamiltonian inclusions, J. Math. Anal. Appl. 347(2008), 96-112
  • Z. Dzedzej, On the Conley index in Hilbert spaces - a multivalued case, Banach Center Publications 77 (2007), 61-68
  • Z. Dzedzej, Remarks on bounded solutions for some nonautonomous ODE, Univ. Jagell.Acta Math. 41 (2003), 157-162
  • Z. Dzedzej, On multivalued mappings with symmetries, Lecture Notes in Nonlinear Analysis 3 (2002), 71-77
  • Z. Dzedzej, Fixed orbit index for equivariant maps, Nonlinear Anal. 47(2001), 2835-2840
  • Z. Dzedzej, A. Idzik, M. Izydorek, Borsuk-Ulam type theorems on product spaces II, Topol. Meth. in Nolinear Analysis 14 (1999), 345-352
  • Z. Dzedzej, A. Idzik, M. Izydorek, Borsuk-Ulam type theorems on product spaces I, Bull. of Polish Acad.of Sci. 49 (2000), 379-386
  • Z. Dzedzej, A. Idzik, M. Izydorek, Borsuk-Ulam type theorems II, Nonlinear Analysis Forum 4 (1999), 131-143
  • P. Bartłomiejczyk, Z. Dzedzej, Index filtrations and Morse decompositions for discrete dynamical systems, Annales Polonici Mathematici 772(1999), 51-70
  • Z. Dzedzej, On the Nielsen fixed point theory for multivalued mappings, Banach Center Publications 49 (1999), 69-75
  • P. Bartłomiejczyk, Z. Dzedzej, Connection matrix theory for discrete dynamical systems, Banach Center Publications 47(1999), 67-78
  • A. Augustynowicz, Z. Dzedzej, B. D. Gelman , The solution set to BVP for some functional differential inclusions, Set-Valued Analysis 6 (1998), 257-263
  • Z. Dzedzej, M. Izydorek, The Borsuk-Ulam theorem for approximable maps, Lecture Notes in Nonlinear Analysis, 2 (1998), 139-143
  • Z. Dzedzej, M. Izydorek, A. Vidal, On a theorem of Tverberg, Topol. Meth. in Nonlinear Analysis 12 (1998), 159-168
  • Z. Dzedzej, Equivariant selections and approximations, in: Topological Methods in Nonlinear Analysis (ed. Z. Kucharski), GTN Gdańsk 1997, 25-31
  • Z. Dzedzej, G. Graff, Fixed point index for G-equivariant multivalued maps, Topol. Meth. in Nonlinear Analysis 8 (1996), 179-195
  • Z. Dzedzej, B.D. Gelman, Dimension of the solution set for differential inclusions, Demonstratio Math. 26 (1993), 149-158
  • Z. Dzedzej, A. Vidal, The projective plane and fixed points, w: XIV Jornadas Hispano-Lusas de Matematicas, Univ. de La Laguna 1990, 611-615
  • Z. Dzedzej, On Nielsen and Reidemeister relations for set-valued symmetric product maps, Publ. CRM Barcelona 76(1989),1-8
  • Z. Dzedzej, Fixed point index for a class of nonacyclic multivalued maps, Dissertationes Math. 153 (1985), 1-58
  • Z. Dzedzej, Indeks punktów stałych dla pewnej klasy odwzorowań wielowartościowych, w: Letnia Szkoła Matematyczna - Teoria punktów stałych ), WSP Olsztyn 1985, 33-44
  • Z. Dzedzej, Degree of coincidence in locally convex spaces, in: Coll. Math. Soc. Janos Bolyai -Budapest 1978 (1980), 377-395
  • Z. Dzedzej, Zwarte pola wielowartościowe w przestrzeniach lokalnie wypukłych, Zesz. Nauk. Wydz. MFCh UG Matematyka 4 (1978), 19-31

© KA